標題: Study on the Speed of Convergence of the Central Limit Theorem by a Simulation Program
作者: 蔡中川
Jong-Chuang Tsay
公開日期: 二月-1973
出版社: 交大學刊編輯委員會
摘要: Although sufficient mathematical tools are available to prove the correctness of the central limit theorem, it is only proved in an infinite sense, while the speed of convergence of a sum (Sn) of n independent identically distributed random variables to a normal distributed random variable is not easy to find theoretically. This paper describesa simulation program which may be used to simulate the distribution of Sn for any given n. Then the speed of convergence of the central limit theorem can be studied.
URI: http://hdl.handle.net/11536/137491
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 6
Issue: 1
起始頁: 79
結束頁: 85
顯示於類別:交大學刊


文件中的檔案:

  1. HT001302-09.pdf